JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 5, Article 170
On an Open Problem of Integral Inequalities

    Authors: Ping Yan, Mats Gyllenberg,  
    Keywords: Integral inequality, Cauchy mean value theorem, Mathematical induction.  
    Date Received: 23/08/06  
    Date Accepted: 19/10/06  
    Subject Codes:


    Editors: Lars-Erik Persson,  

In this paper, some generalized integral inequalities which originate from an open problem posed in [F. Qi, Several integral inequalities, J. Inequal. Pure Appl. Math., 1(2) (2000), Art. 19] are established.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login